# SDR DALA2022061504205

- Difficulty date: June 11, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N398DN
- Make and model: Airbus A321-211
- Aircraft serial: 9360
- Aircraft time: 7,003 hours, 3,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MISSING RUNNING MAN EXIT SIGN LENS. RE-INSTALLED EXIT SIGN LENS REF A321 AMM 33-51. OK FOR SVC. (LP# 9177239)
